Spherical functions and the Fourier algebra

Christopher Meaney*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We show how the inversion formula for the Radon transform of radial functions can be used to demonstrate local regularity for radial Fourier transforms and a similar result for Ad(G)-invariant Fourier transforms on the Lie algebra of a compact semisimple connected Lie group G. We also sketch the description of the bi-K-invariant elements of the Fourier algebra of G as inverse spherical transforms, when (G,K) are a Gel'fand pair.

Original languageEnglish
Pages (from-to)127-132
Number of pages6
JournalRendiconti del Seminario Matematico e Fisico di Milano
Issue number1
Publication statusPublished - Dec 1985
Externally publishedYes


Dive into the research topics of 'Spherical functions and the Fourier algebra'. Together they form a unique fingerprint.

Cite this